# SDR SWAA2021090300477

- Difficulty date: July 30, 2021
- Submitted: September 3, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 621QB
- Condition: Delaminated
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 621QB HAS DELAMINATION ON OUTER SURFACE ; / DAMAGE IS BEYOND ALLOWABLE LIMITS IAW SRM 57-41-01-1A-1 PARA 4.A(2)(A). REMOVED DAMAGED OUTER SKIN AND PARTIAL DEPTH CORE (1.0' DIA) AND CLEANED ALL IAW SRM 51-70-05-2R-2 PARA 4.A - 4.C WITH NO CONTAMINATION NOTED. OK TO POT CORE.; [02] VALIDATED APPLICABILITY OF REPAIR TO PANEL 621QB TO BE COMPLETED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11.; [03] VERIFIED OUT OF LIMITS; DAMAGE REMOVAL AND OK TO POT CORE VALIDATED APPLICABILITY OF REPAIR TO PANEL 621QB TO BE COMPLETED IAW SRM 51-70-05-2R-2 AND SRM 51-70-05-2R-11.; [04] APPLIED POTTING COMPOUND BMS5-28 TY7 LOT#AK1CP4127K USING SCALE ID:ATS2775 S/N:P1662216; CURED USING THERMOMETER ID:ATS2402 S/N:190204418; SANDED TO CONTOUR. FABRICATED; INSTALLED REPAIR PLIES USING BMS8-79 ST120 LOT#1462652-1; ADHESIVE BMS5-129 GR05 LOT#1461506-1; VACUUM BAGGED; CHECKED FOR LEAKS. LEAK CHECK GOOD. SET TO CURE USING HEATCON ID:IS000678 S/N:12071586 IAW SRM 51-70-05-2R-11.PARA 4.A-E; SRM 51-70-05-2R-2.PARA 4.D.NOTE; G-I REMOVED VACUUM BAG; AND SANDED LIGHTLY IAW SRM 51-70-05-2R-2 PARA 4.IREFINISHED OUTER SURFACE OF PANEL IAW SRM 51-70-05-2R-2 PARA 4.K. PANEL 621QB WITH DELAMINATION ON OUTER SURFACE WAS REPAIRED IAW SRM 51-70-05-2R-2.;
